advertisement
Question
Posted by: Please Help | 2011/04/20

Daily Stilpane overdose

I have a friend that overdoses on stilpane daily (20-30 tablets). He has lost 70% of his weight &  has all the symptoms of over use but refuses to give it up, how do we go about helping/approaching him?
Any help, contact numbers, details would be highly appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAddictions expert

Thank you for your post
Stilpane is a Codeine based medication and like any opiate based medication can be addictive. It certainly appears that your friend has become dependant on these tablets, so we would strongly suggest bringing him in for an assessment with our Clinical Director with the view of booking him in for in-patient treatment. Codeine withdrawal can be painful and dangerous if not supervised by a Doctor who specialises in Opiate withdrawal. Depending on the quantity and duration your friend has been been taking Stilpane will depend on the severity of his withdrawals, which can include insomnia, sweating, dizziness, fatigue and nausea. We do not recommend detox without medical supervision or an out-patient detox. We strongly suggest in-patient detox with around the clock nursing supervision. Please note withdrawal from codeine can be longer than other drugs. We would love to be of assistance, please call our Clinical Director 021 790 7779 for further help.
Love & Light
The Harmony Team

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

14
Our users say:
Posted by: Dr. Guntite | 2016/07/29

Smoke cannabis. It will do everything that stilpane does except it wont kill you, cause you to lose weight and you wont be so insanely dependent on it. Pharmaceutical companies are making a killing on these tablets simply because they are so addictive and easy to get hold of. The more addictive, the more times you will return for more. My doctor gives me 100 at a time, even if i just have a cold. They don't care about us, they just want their money. Open your eyes put your trust in nature. The rest of the world is slowly seeing the benefits of cannabis. Pharmacies are the real drug dealers.

Reply to Dr. Guntite
Posted by: Anonymous | 2016/02/16

Good morning I need help please I've been taking stillpane for 2 years now it started with 5 a day but now I drink upto 20 a day I tried to stop but can't its really hard I get bad cramps and vomit a lot it also caused me to loose 50% of my weight as it suppresses my hunger can I go to sanca will they help please I want to stop.

Reply to Anonymous
Posted by: Anonymous | 2016/02/16

Good morning I need help please I've been taking stillpane for 2 years now it started with 5 a day but now I drink upto 20 a day I tried to stop but can't its really hard I get bad cramps and vomit a lot it also caused me to loose 50% of my weight as it suppresses my hunger can I go to sanca will they help please I want to stop.

Reply to Anonymous
Posted by: Anonymous | 2016/02/16

Good morning I need help please I've been taking stillpane for 2 years now it started with 5 a day but now I drink upto 20 a day I tried to stop but can't its really hard I get bad cramps and vomit a lot it also caused me to loose 50% of my weight as it suppresses my hunger can I go to sanca will they help please I want to stop.

Reply to Anonymous
Posted by: Anonymous | 2016/02/16

Good morning I need help please I've been taking stillpane for 2 years now it started with 5 a day but now I drink upto 20 a day I tried to stop but can't its really hard I get bad cramps and vomit a lot it also caused me to loose 50% of my weight as it suppresses my hunger can I go to sanca will they help please I want to stop My email address ilanaprins37@gmail.com

Reply to Anonymous | 1 comment (hide)
Posted by: d.g. | 2017/02/17

Please please go to any doctor or drug treatment facility and be put on Suboxone right away..i take it for fibromyalgia pain, which is pain all over all the time, and have been on every pain med known to man, but once on suboxone, i never have the awful side effects of the other meds..it is also known to treat people having addiction problems, but is becoming more widely known now as an excellent pain medication..i know your message is a bit older, but i still hope this helps you and gives you hope..be well

Posted by: Anonymous | 2015/07/16

my friend has taken stiplane five tablets at the same time, what can i do to help her? #emergency

Reply to Anonymous
Posted by: tshepi | 2015/06/05

Honestly this is the only tablet that has helped me for long since clinics dnt do proper jobs or somehow at times thes no medication butfreatrereally

Reply to tshepi
Posted by: sharon | 2015/04/15

I have been takin stillpane for ten years its hard to actully stop. I wish that someone would help me get rid of this addication I take 18 a day sometimes more initially I used the tablet for headaches now when I get stressed I use this medication to try and forget my problems but I end up taking more I have been to rehab but when I came out I started using more

Reply to sharon | 1 comment (hide)
Posted by: Anonymous | 2016/01/12

Don't worry Sharon , you and it were meant to be

Posted by: sharon | 2015/04/15

I have been takin stillpane for ten years its hard to actully stop. I wish that someone would help me get rid of this addication I take 18 a day sometimes more initially I used the tablet for headaches now when I get stressed I use this medication to try and forget my problems but I end up taking more I have been to rehab but when I came out I started using more

Reply to sharon
Posted by: Barbara | 2014/05/30

I have been taking Stilpayne tablets for 10 years for pain and I do not like they way they make me feel and usually taken 2 at night and have never felt the need to take more, I do not like the way they make me feel but it helps with my pain and headaches, I have been prescribeed much stronger drugs but they do nothing for me and make me feel terrible, I have a prescription for 100 per month but never use them all, perhaps I am not the addictive type but I do know they help me to handle the pain I have 24/7

Reply to Barbara
Posted by: Addictions expert | 2011/04/21

Thank you for your post
Stilpane is a Codeine based medication and like any opiate based medication can be addictive. It certainly appears that your friend has become dependant on these tablets, so we would strongly suggest bringing him in for an assessment with our Clinical Director with the view of booking him in for in-patient treatment. Codeine withdrawal can be painful and dangerous if not supervised by a Doctor who specialises in Opiate withdrawal. Depending on the quantity and duration your friend has been been taking Stilpane will depend on the severity of his withdrawals, which can include insomnia, sweating, dizziness, fatigue and nausea. We do not recommend detox without medical supervision or an out-patient detox. We strongly suggest in-patient detox with around the clock nursing supervision. Please note withdrawal from codeine can be longer than other drugs. We would love to be of assistance, please call our Clinical Director 021 790 7779 for further help.
Love & Light
The Harmony Team

Reply to Addictions expert | 1 comment (hide)
Posted by: Anonymous | 2016/09/09

Eejit codeine a breeze to get off , its the barbiturate in it. You twats at harmony should be closed down and actually going to complain to health 24 about using you lot as experts

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement